# SDR ASAA2023062943802

- Difficulty date: June 29, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 175 hours, 76 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918. OPS CHECK NORMAL. DUAL FMC OPS RESTORED.
